# SDR SIMA20180103006

- Difficulty date: January 3, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 33,152 hours, 28,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Damaged
- Location: Frames 48-49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE LATERAL SIDE PANEL SUPPORT HAS 2 RIVETS PULLED THRU.  AND IS ALSO CRACKED APPROX. 2 INCHES BETWEEN FRAMES 48 AND 49.   REPAIRED PANEL SUPPORT IAW SRM 53-23-12.  REFERENCE E616435 FOR PAINT FINISH.
